# SDR SWIA202162814

- Difficulty date: October 5, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SUPPORT ANGLE FOR COCKPIT FLOOR BOARD CRACKED AT DOOR POST.      (C-CHECK RO 11-24-21)   REMOVED AND REPLACED WITH NEW LH SUPPORT ANGLE FOR COCKPIT FLOOR BOARD REF. CRJ-700 SRM, 51-42-06-001-001-A01 AND CRJ-700 SRM, 51-42-21-001-001-A01 AND DWG CC670-33052 REV-G. COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE COMTINUE CARD FOR FURTHER DETAILS.
